# SDR FDEA202010292700

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,451 hours, 28,804 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 14101H2216
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO FWD RT WINDOW STARTED TO SPARK, THEN SHATTERED.  QRH FOLLOWED.  REMOVED AND REPLACED R1 WINDOW, IAW B757 AMM 56-11-01-4.  UP TO STEP E23.  NEXT STEP TO BE ACCOMPLIED IS E24, FINISHED INSTALLATION OF F/O FWD RT WINDOW, PER AMM 56-11-01-4 AND FINAL TORQUE OF BOLTS PLACED ON OIL, REF WRI 56-10/9218.  ALSO REPLACED F/O FWD WINDOW CONTROLLER, PER AMM 30-41-01-4 AS PRECAUTIONARY.
